Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Why does the nose spray burn??

I put some nose spray into my nose, because of course like everyone else I am not feeling well, Why did it burn and why does it still atleast 1hr later? This is a real bummer!!

Answer Question
 
determind

Asked by determind at 11:50 AM on Dec. 19, 2008 in Health

Level 1 (0 Credits)
Answers (2)
  • Oooh...maybe you have an allergy to the spray. That's the only reason I could think that ti would be like that.
    amethystrse

    Answer by amethystrse at 11:52 AM on Dec. 19, 2008

  • Your nasal passages are irritated, also if it's a steroid spray it is designed to "open" the tissue/passages. This is why you will feel burning. If it's still burning an hour later, you can spray some regular saline spray up your nose, or try gently blowing into a tissue. You could also ask your doctor to give you a cream you could coat the inside of your nose with.
    KnoxvilleDoula

    Answer by KnoxvilleDoula at 5:51 PM on Dec. 19, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.